| Catalog Number |
SXPP1A402 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot pbk800, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2019 and a barbed suture was used.During the closure of the fascial layer of tissue, the suture began to dethread from the needle and then the needle popped off.A second like suture was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.